# SDR CALA2015082100693

- Difficulty date: August 21, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N35236
- Make and model: Boeing 737824
- Aircraft serial: 28801
- Aircraft time: 50,723 hours, 18,921 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 29361290004
- Part serial: 5721
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED TRIP OFF LIGHT ON, WOULDN`T RESET AFTER TAKEOFF.  PERFORMED RT ENG BLEED HEALTH CHECK IAW AMM 36-11-00.  FOUND 390 SENSOR & PRSOV BAD.  REPLACED IAW AMM 36-12-03 & AMM 36 -11-04.  ENG RUN CHECKED OK.  BLEED TRIP OFF LIGHT STAYS OFF.
